# SDR SWIA201125746

- Difficulty date: February 27, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 37,667 hours, 53,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 9 ARE OUT.  (FLT 6818)  RELAMPED EMERGENCY LIGHT.
